# SDR UPS97525096

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, PBE HAS NO VACUUM.  REMOVED AND REPLACED PBE (P/N 4566M37B-042NM) (S/N E-9653903) OFF,  (P/N E-9549117) ON.  NEW EXPIRATION DATE JAN-2006.
